Universidad Complutense de Madrid
E-Prints Complutense

Entire functions uniformly bounded on balls of a Banach space

Impacto

Downloads

Downloads per month over past year

Ansemil, José María M. and López-Salazar Codes, Jerónimo and Ponte, Socorro (2011) Entire functions uniformly bounded on balls of a Banach space. Studia Mathematica, 204 (2). pp. 187-194. ISSN 0039-3223

Official URL: http://journals.impan.gov.pl/cgi-bin/sm/pdf?sm204-2-05



Abstract

Let X be an infinite-dimensional complex Banach space. Very recently, several results on the existence of entire functions on X bounded on a given ball B(1) subset of X and unbounded on another given ball B(2) subset of X have been obtained. In this paper we consider the problem of finding entire functions which are uniformly bounded on a collection of balls and unbounded on the balls of some other collection.


Item Type:Article
Uncontrolled Keywords:entire function; biorthogonal system; Schauder basis
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16770
Deposited On:19 Oct 2012 08:16
Last Modified:09 Dec 2013 17:48

Origin of downloads

Repository Staff Only: item control page